# SDR UIEA2021050501068

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,389 hours, 16,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FORE FLAP UPPER SURFACE O/B ZONE  FOUND DELAM( DELAMINATED AREA HAVE BEEN REPAIRED WITH COMPOSITE HOT BOND REPAIR METHOD  )
